MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD 12/14 TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD 12/14 TAPER; PROSTHESIS, HIP
Catalog Number 00801802202
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: spain.D10: cat #: p0560046 / avantage inlay s46 / 22,2 / lot #: 0001484704.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip revision approximately three months¿ post implantation due to a dislocation.The head and insert were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- head.No product returned or pictures provided; visual and dimensional evaluations could not be performed.This complaint could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; d9; g3; h2; h3; h6.Visual examination of the returned product identified outside diameter of head has scratches and scuff marks.Internal taper has small spots of discoloration/staining.No other damage was noted during visual evaluation.The measured dimensions are conforming to specification.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
FEMORAL HEAD 12/14 TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17297971
Report Number0002648920-2023-00154
Device Sequence Number14421677
Product Code LPH
UDI-Device Identifier00889024144538
UDI-Public(01)00889024144538(17)260831(10)63436344
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number00801802202
Device Lot Number63436344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/16/2023
05/14/2025
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/23/2023
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown